Access count of this item: 267

Files in This Item:
File Description SizeFormat 
j.econlet.2012.12.024.pdf73.05 kBAdobe PDFView/Open
Title: Identification problem of the exponential tilting estimator under misspecification
Authors: Sueishi, Naoya  KAKEN_id
Author's alias: 末石, 直也
Keywords: Exponential tilting estimator
Misspecified models
I-projection
Issue Date: Mar-2013
Publisher: Elsevier B.V.
Journal title: Economics Letters
Volume: 118
Issue: 3
Start page: 509
End page: 511
Abstract: This paper shows a potential pitfall of the exponential tilting (ET) estimator under misspecification. We show that the pseudo-true value of the ET estimator is not identified if the true distribution is not absolutely continuous with respect to the probability measures implied by the moment restriction model. This result implies that the ET estimator cannot be consistent for the pseudo-true value if the moment generating function of the moment function is unbounded.
Rights: © 2012 Elsevier B.V.
This is not the published version. Please cite only the published version. この論文は出版社版でありません。引用の際には出版社版をご確認ご利用ください。
URI: http://hdl.handle.net/2433/171235
DOI(Published Version): 10.1016/j.econlet.2012.12.024
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.